# SDR CKSA97542

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND CORROSION ON LOWER SURFACE OF UPPER CARGO COMP, FLOORBEAM FS 1665.  REMOVED CORROSION IAW L1011 SRM 51-21-01, FOUND TO BE OUT OF LIMITS.  REPAIRED FLOORBEAM FS 1665 LWR FLANGE IAW L1011 SRM 53-21-00 FIG 804.  C-CHECK WORK CARD NUMBER 01-53-1009.  NON-ROUTINE TASK CARD NUMBER 000689.
